Alert archive / California / Hazardous Seas Warnings in 2014

Hazardous Seas Warning 19, NWS Eureka, CA

October 25, 2014

NWS Eureka, CA issued this hazardous seas warning at Oct 25, 2014, 2:56 PM PDT. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 25, 2014, 2:56 PM PDT (21:56 UTC)
Expired
Oct 26, 2014, 12:17 PM PDT
In force
21 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

301 
WHUS76 KEKA 252156
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
256 PM PDT SAT OCT 25 2014

...LARGE STEEP SEAS TO CONTINUE INTO SUNDAY MORNING...
...WINDS WILL EASE THIS EVENING...

PZZ450-455-260600-
/O.CAN.KEKA.GL.W.0023.000000T0000Z-141026T0100Z/
/O.NEW.KEKA.SI.Y.0001.141025T2200Z-141026T0200Z/
/O.NEW.KEKA.SE.W.0019.141025T2200Z-141026T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
256 PM PDT SAT OCT 25 2014

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 10 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 7 PM PDT THIS
EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 10 AM PDT SUNDAY. A SMALL
CRAFT ADVISORY FOR WINDS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY FOR WINDS IS IN EFFECT UNTIL 7 PM PDT THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...S 25 KT TODAY.

* SEAS...SW 14 TO 16 FT AT 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ470-475-260600-
/O.CAN.KEKA.GL.W.0024.000000T0000Z-141026T0100Z/
/O.NEW.KEKA.SI.Y.0001.141025T2200Z-141026T0200Z/
/O.NEW.KEKA.SE.W.0019.141025T2200Z-141026T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
256 PM PDT SAT OCT 25 2014

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 10 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 7 PM PDT THIS
EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 10 AM PDT SUNDAY. A SMALL
CRAFT ADVISORY FOR WINDS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY FOR WINDS IS IN EFFECT UNTIL 7 PM PDT THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...SW 25 TO 30 KT.

* SEAS...W 15 TO 19 FT AT 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
585 
WHUS76 KEKA 260344
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
844 PM PDT SAT OCT 25 2014

...LARGE STEEP SEAS TO CONTINUE INTO SUNDAY MORNING... 

PZZ450-455-470-475-261145-
/O.CON.KEKA.SE.W.0019.000000T0000Z-141026T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
844 PM PDT SAT OCT 25 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PDT
SUNDAY...

* WINDS...W 15 KT TONIGHT.

* SEAS...SW 14 TO 16 FT AT 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
156 
WHUS76 KEKA 260954
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
254 AM PDT SUN OCT 26 2014

PZZ450-455-470-475-261700-
/O.CON.KEKA.SE.W.0019.000000T0000Z-141026T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
254 AM PDT SUN OCT 26 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PDT THIS
MORNING...

* SEAS...NW SWELL SUBSIDING TO 11 FT AT 11 SECONDS BY MID
  MORNING...THEN TO 9 FT THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
694 
WHUS76 KEKA 261531
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
831 AM PDT SUN OCT 26 2014

PZZ450-455-470-475-262000-
/O.EXT.KEKA.SE.W.0019.000000T0000Z-141026T2000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
831 AM PDT SUN OCT 26 2014

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 1 PM PDT THIS
AFTERNOON...

* SEAS...NW SWELL 14 TO 16 FT AT 11 SECONDS...SUBSIDING TO 11 TO
  12 FT BY EARLY AFTERNOON...THEN TO 9 FT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
156 
WHUS76 KEKA 261917
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1217 PM PDT SUN OCT 26 2014

PZZ450-455-470-475-270330-
/O.CAN.KEKA.SE.W.0019.000000T0000Z-141026T2000Z/
/O.NEW.KEKA.SW.Y.0001.141026T1917Z-141027T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1217 PM PDT SUN OCT 26 2014

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM
PDT THIS EVENING...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 10 PM PDT
THIS EVENING. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. 

* SEAS...NW SWELL 10 TO 13 FT AT 11 TO 12 SECONDS...SUBSIDING TO
  9 FT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Oct 25, 4:02 AM PDT, 10 hours 54 minutes earlier.

Area forecast discussion, Oct 25, 4:02 AM PDT, 10 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
402 AM PDT SAT OCT 25 2014

.SYNOPSIS...RAIN WILL GIVE WAY TO SHOWERS AFTER SUNRISE THIS MORNING
WHILE WINDS EASE FOR A SHORT TIME. AN APPROACHING POST FRONTAL
TROUGH WILL CAUSE INCREASING WINDS AGAIN BY MID MORNING. THIS TROUGH
HAS THE POTENTIAL TO BRING STRONG SHOWER ACTIVITY WITH POSSIBLE
SMALL HAIL...GUSTY WINDS...AND OCCASIONAL LIGHTNING. SHOWERS WILL
TAPER IN THE LATE AFTERNOON AND EVENING AS HIGH PRESSURE BEGINS TO
BUILD OVER THE AREA.

&&

.SHORT TERM (TODAY THROUGH TUESDAY)...A COLD FRONT MOVING ACROSS THE
AREA EARLY THIS MORNING IS BRINGING GUSTY WINDS AND AREAS OF HEAVY
RAIN. THIS FRONT SHOULD PASS MOST OF THE REGION BY SUNRISE ALLOWING
FOR A BRIEF RESPITE FROM THE RAIN AND WIND. HOWEVER, A VIGOROUS POST
FRONTAL TROUGH WILL BEGIN TO MAKE ITS WAY INTO THE REGION WITHIN A
FEW HOURS AFTER SUNRISE. WINDS WILL AGAIN INCREASE AS THIS TROUGH
APPROACHES. THE HIGH WIND WARNING AND WIND ADVISORIES WILL REMAIN IN
PLACE AS THE TIMING LOOKS TO BE ON TRACK AS MODELS ARE SHOWING UP TO
80 KT OF WIND AT 850MB ALONG THE DEL NORTE COAST LATER THIS MORNING.
IR SATELLITE ANALYSIS THIS MORNING SHOWS A WELL OCCLUDED LOW WITH A
DEFINED COLD FRONT AND POST FRONTAL TROUGH AS STATED ABOVE. HOWEVER,
IT LOOKS LIKE THERE IS A STRONG SECONDARY TROUGH WRAPPING AROUND THE
BASE OF THE LOW. THIS WILL BE THE SEVERE WEATHER THREAT FOR TODAY.
MODELS CONTINUE TO SHOW PLENTY OF WIND SHEAR, BOTH DIRECTIONAL AND
SPEED AROUND THIS SECONDARY TROUGH, AS WELL WITH THE 0-6KM SHEAR IN
THE 40 KT RANGE. MU CAPES REMAIN SOLID AS WELL, PEAKING MIDDAY AT
OVER 1000J/KG. NEGATIVE LI'S WILL ALSO ACCOMPANY THIS PERIOD. ALL
THAT TO SAY, THIS SECONDARY POST FRONTAL TROUGH WILL BE RATHER
VIGOROUS WITH PLENTY OF CONVECTIVE ABILITY. THE CONVECTION SHOULD
HAVE PLENTY OF UPDRAFT POTENTIAL, ACCOMPANIED BY COOLING AIR ALOFT,
WHICH WILL HELP TO GENERATE SOME SMALL HAIL AND LIGHTNING. AS SUCH,
HAVE UPDATED THE FORECAST TO INDICATED ISOLATED THUNDERSTORMS ACROSS
THE AREA WITH THIS TROUGH. TEETERED ON WHETHER OR NOT TO GO
SCATTERED, BUT HELD OFF FOR NOW AS THE OVERALL COVERAGE REMAIN
UNCERTAIN. THE OTHER THREATS WITH THIS UPDRAFT WILL BE POTENTIAL FOR
SOME ROTATION WHICH HAS THE OUTSIDE CHANCE OF PRODUCING A TORNADIC
CELL OR TWO. THIS SHOULD MAINLY BE OVER THE WATERS, BUT CANNOT BE
RULED OUT ACROSS THE INTERIOR AS WELL. WITH THE GREATEST THREAT OVER
THE COASTAL WATERS, HAVE INCLUDED A SLIGHT CHANCE OF A WATERSPOUT IN
THE FORECAST. CONVECTION WILL ALSO ALLOW WINDS TO MIX DOWN TO THE
SURFACE FROM ALOFT, WHICH CAN CREATE STRONG GUSTY WINDS AROUND
THUNDERSTORMS. AS SUCH, HAVE CONTINUED TO HIGHLIGHT SMALL HAIL AND
GUSTY WINDS WITH THESE THUNDERSTORMS THROUGH THE DAY ON SATURDAY.

THE MAIN THREATS FOR TODAY WILL BE STRONG WINDS IN THE EARLY MORNING
HOURS FOLLOWED BY CONVECTION DEVELOPING DURING THE MID TO LATE
MORNING HOURS. CONVECTION WILL BRING OCCASIONAL LIGHTING, POSSIBLE
SMALL HAIL, LOCALLY GUSTY WINDS, AND AN OUTSIDE CHANCE OF A BRIEF
TORNADO OR TWO.

SHOWERS WILL DIMINISH IN INTENSITY IN THE AFTERNOON HOURS AS THE
POST FRONTAL TROUGH SLIDES OFF THE EAST. A LINGERING SHOWER CANNOT
BE RULED OUT INTO EARLY SUNDAY. AS THE UPPER TROUGH PASSES OFF TO
THE EAST, A COOL AIR TAP WILL BRING LOWERING TEMPS TO NW CAL WITH
DAYTIME HIGHS STRUGGLING TO GET OUT OF THE 50S ON SUNDAY. OVERNIGHT
LOWS ACROSS THE INTERIOR COULD DROP TO BELOW FREEZING MONDAY NIGHT
INTO TUESDAY. A BUILDING RIDGE ON SUNDAY COULD HELP THIS WITH
CLEARING SKIES AND CALM WINDS. IN THE LATE FALL AND WINTER, COLD AIR
TENDS TO GET TRAPPED IN THE VALLEYS AND CAUSE COOLER TEMPS THAN
MODELS WOULD PICK UP ON. WITH THAT, WE ARE BELOW MODEL GUIDANCE FOR
TEMPS DURING THIS TIME.

THE NEXT FRONT WILL ARRIVE OVERNIGHT MONDAY INTO TUESDAY WITH RAIN
EXPECTED TO REMAIN NORTH OF MENDOCINO COUNTY. THIS FRONT WILL BE
VERY WEAK IN COMPARISON TO TODAYS SYSTEM. BFG

.LONG TERM (TUE NIGHT THROUGH FRI)...MOIST ZONAL FLOW AND ANOTHER
FRONTAL SYSTEM ON TUE WILL PROBABLY GENERATE MORE RAIN IN THE
NORTHERN ZONES WITH LESS OF A CHANCE IN THE SOUTHERN ZONES. LITTLE
OR NO CHANGES WERE MADE TO THE FORECAST HERE. GFS AND ECMWF START
TO DIVERGE ON WED AND THU AS THE FLOW AMPLIFIES AND ANOTHER UPPER
TROUGH SLOWLY APPROACHES THE COAST. MODELS WERE NOT IN REAL GOOD
SYNC...BUT IT DOES LOOK LIKE MILD AND PERHAPS WET WEATHER
CONDITIONS WILL PERSIST NEXT WEEK. BOOSTED PRECIP CHANCES SOME BUT
STILL NOT CONFIDENT ENOUGH AT THIS POINT TO GO MORE THAN 50% EVEN
IN DEL NORTE COUNTY.

&&

.AVIATION...STRONG GUSTY SOUTHERLY WINDS ALONG THE COAST WILL
PERSIST THROUGH THE DAY. WIND SHEAR WILL BE AN ISSUE AS WINDS JUST
OFF THE SURFACE, ESPECIALLY NEAR CEC, WILL BE AS HIGH AS 70 KT.
UKI WINDS WILL BE LESS BUT STILL GUSTY. VSBY WILL REMAIN DOWN WITH
WIDESPREAD RAIN ACROSS THE REGION. BEHIND THE FRONT VSBY WILL
IMPROVE, BUT STRONG SHOWERS WILL BRING IT DOWN LOCALLY. THESE
SHOWERS WILL HAVE THE POSSIBILITY OF BRINGING SMALL HAIL,
LIGHTNING, AND GUSTY ERRATIC WINDS. TAFS WILL BE A CHALLENGE TODAY
AS CONDITIONS WILL BE BOUNCING BEHIND THE FRONT IN THE SHOWERS.
WILL AIM TO GET THE BROAD PATTERN IN THE FORECAST AND HIT ANY SIG
CHANGES IN THE WX. BFG

&&

.MARINE...VIGOROUS LOW PRESSURE SYSTEM WILL SPIN UP OFFSHORE
TODAY. WINDS WILL RAMP UP THIS AFTERNOON AND EVENING...HOWEVER
THE STRONGEST WINDS WILL MOST LIKELY ARRIVE LATE TONIGHT INTO
SATURDAY MORNING WITH THE COLD FRONT. GUSTS UP TO 50 KT WILL BE
POSSIBLE EITHER LATE TONIGHT OR EARLY SATURDAY...MAINLY NEAR
CAPE MENDO. A POST FRONTAL TROUGH MAY ALSO KICK UP THE WINDS
SAT AFTERNOON AS INSTABILITY INCREASES IN THE COOLER AIR BEHIND
THE FRONT. NWPS HAS SHORT PERIOD SEAS HITTING 15 TO 20 FT LATE
TONIGHT INTO SAT MORNING. SEE NO REASON TO GO AGAINST THE MODEL
AT THIS POINT. GALE WARNINGS HAVE BEEN POSTED FOR ALL
MARINE ZONES...STARTING THIS AFTERNOON IN THE OUTER WATERS
AND THEN EXPANDING INTO THE INNER WATERS LATE TONIGHT.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     HIGH WIND WARNING UNTIL 5 PM PDT THIS AFTERNOON FOR CAZ003.

     WIND ADVISORY UNTIL 11 AM PDT THIS MORNING FOR CAZ004.

     HIGH WIND WARNING UNTIL 5 PM PDT THIS AFTERNOON FOR CAZ001.

     WIND ADVISORY UNTIL 2 PM PDT THIS AFTERNOON FOR CAZ002-076.

NORTHWEST CALIFORNIA COASTAL WATERS...
     STORM WARNING UNTIL 2 PM PDT THIS AFTERNOON FOR PZZ470.

     STORM WARNING UNTIL 11 AM PDT THIS MORNING FOR PZZ475.

     GALE WARNING UNTIL 9 PM PDT THIS EVENING FOR PZZ450-455.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Oct 25, 4:22 AM PDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
422 AM PDT SAT OCT 25 2014

CAZ002-261130-
MENDOCINO COAST-
422 AM PDT SAT OCT 25 2014

...WIND ADVISORY IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WIND ADVISORY IS CURRENTLY IN EFFECT.

A POTENT PACIFIC STORM WILL CONTINUE TO BRING STRONG GUSTY WINDS
THROUGH THIS MORNING. ISOLATED THUNDERSTORMS ARE EXPECTED WITH THE
SHOWER ACTIVITY THIS MORNING. THESE HAVE THE CHANCE OF BRINGING
SMALL HAIL...GUSTY ERRATIC WINDS...AND OCCASIONAL LIGHTNING.
WATERSPOUTS GENERATED OFF THE COAST HAVE THE POSSIBILITY OF
COMING ASHORE TODAY DURING THE MORE VIGOROUS CONVECTION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WET PATTERN WILL CONTINUE THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ001-261130-
REDWOOD COAST-
422 AM PDT SAT OCT 25 2014

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A HIGH WIND WARNING IS CURRENTLY IN EFFECT.

A POTENT PACIFIC STORM WILL CONTINUE TO BRING STRONG GUSTY WINDS
THROUGH THIS MORNING. ISOLATED THUNDERSTORMS ARE EXPECTED WITH THE
SHOWER ACTIVITY THIS MORNING. THESE HAVE THE CHANCE OF BRINGING
SMALL HAIL...GUSTY ERRATIC WINDS...AND OCCASIONAL LIGHTNING.
WATERSPOUTS GENERATED OFF THE COAST HAVE THE POSSIBILITY OF
COMING ASHORE TODAY DURING THE MORE VIGOROUS CONVECTION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WET PATTERN WILL CONTINUE THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ004-261130-
UPPER TRINITY RIVER-
422 AM PDT SAT OCT 25 2014

...WIND ADVISORY IN EFFECT UNTIL 11 AM PDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WIND ADVISORY IS CURRENTLY IN EFFECT.

A POTENT PACIFIC STORM WILL CONTINUE TO BRING STRONG GUSTY WINDS
THROUGH THIS MORNING. ISOLATED THUNDERSTORMS ARE EXPECTED WITH THE
SHOWER ACTIVITY THIS MORNING. THESE HAVE THE CHANCE OF BRINGING
SMALL HAIL...GUSTY ERRATIC WINDS...AND OCCASIONAL LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WET PATTERN WILL CONTINUE THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ076-261130-
MENDOCINO INTERIOR-
422 AM PDT SAT OCT 25 2014

...WIND ADVISORY IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WIND ADVISORY IS CURRENTLY IN EFFECT.

A POTENT PACIFIC STORM WILL CONTINUE TO BRING STRONG GUSTY WINDS
THROUGH THIS MORNING. ISOLATED THUNDERSTORMS ARE EXPECTED WITH THE
SHOWER ACTIVITY THIS MORNING. THESE HAVE THE CHANCE OF BRINGING
SMALL HAIL...GUSTY ERRATIC WINDS...AND OCCASIONAL LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WET PATTERN WILL CONTINUE THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ003-261130-
NORTH COAST INTERIOR-
422 AM PDT SAT OCT 25 2014

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A HIGH WIND WARNING IS CURRENTLY IN EFFECT.

A POTENT PACIFIC STORM WILL CONTINUE TO BRING STRONG GUSTY WINDS
THROUGH THIS MORNING. ISOLATED THUNDERSTORMS ARE EXPECTED WITH THE
SHOWER ACTIVITY THIS MORNING. THESE HAVE THE CHANCE OF BRINGING
SMALL HAIL...GUSTY ERRATIC WINDS...AND OCCASIONAL LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WET PATTERN WILL CONTINUE THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

In the hours before

Special weather statement, Oct 25, 10:32 AM PDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA
1032 AM PDT SAT OCT 25 2014

CAZ001>003-076-251745-
MENDOCINO COAST-REDWOOD COAST-NORTH COAST INTERIOR-MENDOCINO
INTERIOR-
1032 AM PDT SAT OCT 25 2014

...A SHOWER WILL AFFECT MENDOCINO COAST...REDWOOD COAST...NORTH COAST
INTERIOR...MENDOCINO INTERIOR...

AT 1032 AM PDT...A SHOWER OVER SHELTER COVE...MOVING NORTHEAST AT 45
MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS SHOWER.

LOCATIONS IMPACTED INCLUDE...
GARBERVILLE...SHELTER COVE...WEOTT...MYERS FLAT...REDWAY...
WHITEHORN...ETTERSBURG...BRICELAND...MIRANDA AND FT SEWARD.

LAT...LON 4037 12395 4022 12365 3992 12396 3996 12398
      3999 12402 4001 12403 4002 12406 4002 12407
      4003 12408 4007 12408 4011 12412
TIME...MOT...LOC 1732Z 212DEG 40KT 4003 12403

MKK
Local storm report, Oct 25, 1:12 PM PDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
112 PM PDT SAT OCT 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     COASTAL FLOOD    CRESCENT CITY           41.75N 124.20W
10/25/2014                   DEL NORTE          CA   COAST GUARD

            HIGH TIDE AT 8.9 FEET. ACTUAL MINOR FLOODING ON ANCHOR
            WAY NEAR COAST GUARD. SOUTHERLY WAVES 10-12 FT BREAKERS
            OVER JEDDY WASHING DEBRIS ONTO ROAD WITH LOCAL FLOODING
            ON PUBLIC DOCK...ALMOST UNDER. WIND GUST IN EXCESS OF 35
            KTS.

&&

ASHFORD
Special weather statement, Oct 25, 2:04 PM PDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA
204 PM PDT SAT OCT 25 2014

CAZ003-252115-
NORTH COAST INTERIOR-
204 PM PDT SAT OCT 25 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTH COAST INTERIOR...

AT 202 PM PDT...A STRONG THUNDERSTORM WAS 12 MILES WEST OF SOMES
BAR...OR 12 MILES NORTHWEST OF ORLEANS...MOVING NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA TO DIM SIZED HAIL ARE POSSIBLE
WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF FAR SOUTHEASTERN
DEL NORTE COUNTY.

LAT...LON 4154 12369 4153 12365 4148 12364 4147 12363
      4146 12361 4143 12362 4142 12365 4141 12364
      4138 12366 4138 12355 4132 12369 4146 12384
      4156 12369
TIME...MOT...LOC 2102Z 233DEG 48KT 4144 12369

MKK

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 7:37 PM PDTStorm WarningEKA18 hr
Oct 24, 10:55 PM PDTHigh Wind WarningEKA18 hr
Oct 25, 8:54 AM PDTGale WarningEKA6 hr
Oct 25, 10:32 AM PDTSpecial Weather StatementEKA13 min
Oct 25, 2:04 PM PDTSpecial Weather StatementEKADel Norte11 min
Oct 25, 2:56 PM PDTSmall Craft Advisory for WindsEKA4 hr

Nearby

Hazardous Seas Warnings in California, 2014Every hazardous seas warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.